Alert archive / Pennsylvania / River Flood Warnings in 2019
River Flood Warning 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jul 11, 2019, 7:19 PM EDT for Chester County, Pennsylvania. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2019, 7:19 PM EDT (23:19 UTC)
- Expired
- Jul 12, 2019, 2:14 AM EDT
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- Minor
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 108 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1). The gauge peaked at 9.57 ft at Jul 11, 2019, 10:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
254
WGUS41 KPHI 112319
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
719 PM EDT Thu Jul 11 2019
...The National Weather Service in Mount Holly NJ has issued
a flood warning for the following rivers in Pennsylvania...
East Branch Brandywine Creek Below Downingtown affecting
Chester County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas.
The water may be deeper than you think.
&&
PAC029-120519-
/O.NEW.KPHI.FL.W.0023.190711T2319Z-190712T0825Z/
/DWNP1.1.ER.190711T2247Z.190712T0000Z.190712T0225Z.NO/
719 PM EDT Thu Jul 11 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for
The East Branch Brandywine Creek at Downingtown.
* Until late tonight...or until the warning is cancelled.
* At 6:45 PM Thursday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening to near
8.8 feet. The river will fall below flood stage by tonight.
* Impact...At 9.0 feet...High water on the Brandywine sends
backwater up Beaver Creek. Beaver Creek floods inundating
parks and the Downingtown Little League fields.
* Flood history...This crest compares to a previous crest of
8.9 feet on Oct 11 2013.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Brandywine Creek
Downingtown 7.0 6.93 Thu 7 PM 8.8 Thu 8 PM
&&
LAT...LON 4002 7567 3993 7561 3991 7567 4001 7574
$$
Kruzdlo2 follow-up statements
414
WGUS41 KPHI 120058
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
858 PM EDT Thu Jul 11 2019
...Forecast flooding changed from Minor to Moderate severity for
the following rivers in Pennsylvania...
East Branch Brandywine Creek Below Downingtown affecting Chester
County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas.
The water may be deeper than you think.
&&
PAC029-120656-
/O.EXT.KPHI.FL.W.0023.000000T0000Z-190712T0949Z/
/DWNP1.2.ER.190711T2247Z.190712T0100Z.190712T0349Z.NO/
858 PM EDT Thu Jul 11 2019
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The East Branch Brandywine Creek at Downingtown.
* Until late tonight...or until the warning is cancelled.
* At 8:45 PM Thursday the stage was 9.1 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is occurring.
* Forecast...The river will continue rising to near 9.2 feet this
evening. The river will fall below flood stage overnight.
* Impact...At 9.0 feet...High water on the Brandywine sends backwater
up Beaver Creek. Beaver Creek floods inundating parks and the
Downingtown Little League fields.
* Flood history...This crest compares to a previous crest of 9.2
feet on Jun 20 2019.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Brandywine Creek
Downingtown 7.0 9.06 Thu 9 PM 9.2 Thu 9 PM
&&
LAT...LON 4002 7567 3993 7561 3991 7567 4001 7574
$$
Kruzdlo091
WGUS81 KPHI 120614
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
214 AM EDT Fri Jul 12 2019
...The Flood Warning is cancelled for the following rivers in Pennsylvania...
East Branch Brandywine Creek Below Downingtown affecting Chester County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
PAC029-120644-
/O.CAN.KPHI.FL.W.0023.000000T0000Z-190712T0949Z/
/DWNP1.2.ER.190711T2247Z.190712T0215Z.190712T0502Z.NO/
214 AM EDT Fri Jul 12 2019
The Flood Warning is cancelled for
The East Branch Brandywine Creek at Downingtown.
* At 1:46 AM Friday the stage was 6.3 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 1:02 AM Friday.
* Forecast...The river will continue to fall to 3.1 feet by tomorrow morning.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Brandywine Creek
Downingtown 7.0 6.30 Fri 2 AM 5.2 Fri 3 AM
&&
LAT...LON 4002 7567 3993 7561 3991 7567 4001 7574
$$
MeolaWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jul 11, 6:38 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 11, 6:38 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
638 PM EDT Thu Jul 11 2019
.SYNOPSIS...
A cold front will slowly move through the region into Friday
morning. High pressure will build in behind the front and last
through Saturday. A weak cold frontal passage is expected
Saturday night or Sunday, followed by renewed high pressure for
the early part of next week. By the middle of next week, another
frontal system may approach the region.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The band of heaviest rain is now moving east into extreme
southeast PA, Delaware, and then into New Jersey by early this
evening. A healthy eastward progression is now evident from the
radar signatures, so while flash flooding is still expected
around the I-95 corridor, extreme flash flooding as seen earlier
in southern Berks and northern Montgomery and northern Bucks
counties seems less likely.
By midnight, the heaviest rain will have shifted toward the
coast, or even beyond the coast, so the flash flood threat will
abate.
The next concern is flooding along the tributary streams of the
Schuylkill River, and the Schuylkill river itself downstream
from Reading. Flooding now appears likely along the lower
Schuylkill, and forecasts and perhaps warnings, will be
forthcoming.
...previous discussion below...
Several rounds of heavy rainfall have developed and will
continue to move across the area through the remainder of this
afternoon into this evening. A warm front has slowly drifted
north of the area this morning, however, a pre- frontal trough
has developed behind it and ahead of an approaching cold front.
Meanwhile, several short waves/vorticity impulses will move
across the area as well within the warm sector, combining with
the surface trough, leading to increasing showers and
thunderstorms. In this warm sector, very warm and humid airmass
has moved across the area. PW values of 2.0-2.25 inches have
spread across the area, priming our region for very heavy and
efficient rainfall producing storms. Rainfall amounts of 1-3
inches, with locally higher amounts of 3-5 inches will be
possible into this evening. The HREF shows 7+ inches possible,
which may be high, but even if you cut that in half, you'll get
the 3-5 inches possible. All of this will keep the Flash Flood
Watch in effect through this afternoon and this evening. The
placement of the Flash Flood Watch still looks good as the
heaviest rain will likely mostly miss the Poconos and northwest
New Jersey, and begin to dissipate as it approaches the coast.
However, in between where the watch is will be the greatest
concern.
There also remains the possibility for some localized severe
weather late this afternoon and this evening. CAPE values build
to 1,000-2,000 J/kg, possibly even higher in some areas. 0-6 km
shear is not overly impressive at 20-25 knots, and mid-levels
winds are fairly weak. However, with enough instability, some
stronger downdrafts may develop if storms build high enough. The
SPC has eastern Pennsylvania, Delaware, and eastern Maryland in
a Slight Risk for severe weather, with New Jersey under a
Marginal Risk for sever weather.
The strong convection is expected to begin waning after sunset
as daytime heat and instability diminishes. However, there will
remain a chance of showers and thunderstorms through at least
midnight as the surface trough moves across the area. The cold
front will eventually make its way into our area later this
evening and overnight as it moves from west to east.
&&
.SHORT TERM /6 AM FRIDAY THROUGH 6 AM FRIDAY/...
The cold front will continue to slide east through the day Friday,
but will be fairly slow moving. All of the strong short
waves/vorticity impulses will be east of the area, and PW values
will be decreasing during the day. So while it will warm several
degrees above normal during the day, and dewpoints remain elevated,
there will only be a slight chance for isolated showers or
thunderstorms during the day. Any activity will be mostly in the
late morning into early afternoon, before diminish the late
afternoon hours. Afternoon high will likely average 5 degrees above
normal, but by the time the highs occur, dewpoints should begin
lowering, so we do not expect anyone to approach Heat Advisory
criteria.
&&
.LONG TERM /FRIDAY THROUGH THURSDAY/...
Overview...
At mid and upper levels, a shortwave will be gradually moving
southeast through southern Ontario over the weekend, and into New
England by Sunday. A weak surface low and trailing cold front will
accompany it. Right off the bat, this would suggest potential for
trouble this weekend. However, in a twist on what we've generally
seen this year, it appears this frontal passage, which will occur by
Sunday, will be quite uneventful. The cold front pushing offshore
Friday has a solid northwest flow behind it, which will advect much
drier air into the region and pinch off the moisture supply feeding
out of the Gulf, where TS Barry is churning. Only a narrow band of
relatively modest moisture (PWATs around 1.5 inches) looks to
accompany this front, and other parameters do not appear impressive
enough to provide much compensation. The front will likely move
through Saturday night or Sunday, and unlike many fronts we've seen
lately it does not look to linger.
By Monday, the weekend shortwave and frontal system shifts off to
the east. A ridge will have been building over the northern Plains
and into the Great Lakes over the weekend, and will begin to shift
eastward towards the Northeast and mid-Atlantic by early next week.
Surface high pressure should keep Monday and Tuesday mostly or
entirely dry. The rising mid-level heights as the ridge pushes in
will also support a warming trend. What happens Wednesday and beyond
will be largely dictated by the evolution of TS Barry. A frontal
system will be moving into the central US by Tuesday or Wednesday,
and based on the NHC forecast and the last couple cycles of
guidance, it seems likely Barry will slowly make its way northward
and eventually merge with or be picked up by that frontal system. It
is possible that the ridge ends up stronger and pushes Barry further
west, though that now seems a less likely outcome. Realizing a lot
can change, the philosophy here will assume the remnants of Barry
within the frontal system start to approach by mid or late week.
Developing southwesterly flow should bring moisture rich air into
the region towards midweek. As the front approaches, showers and
thunderstorms would be likely, but it is too early to say much more
than that. There is high uncertainty both in the track and timing of
Barry, and high uncertainty as to how much would be left of it by
the time it arrived here.
Dailies...
Saturday-Sunday... Overall, a nice weekend. Westerly flow brings
tolerable humidity and seasonable warmth Saturday. By Saturday night
and Sunday, a fast moving cold front approaches. As mentioned above,
a lack of moisture return ahead of this front combined with its fast
motion and its likely passage during a period diurnally unfavorable
for convection suggests limited fanfare. A scattered shower is
possible Sunday especially over Delmarva, but most places will
likely stay dry.
Monday-Tuesday... The Great Lakes ridge shifts into the region. High
pressure at the surface should yield mainly dry weather. High
confidence in a dry Monday with low dew points and seasonable
temperatures. By Tuesday, expecting high pressure will continue to
hold, but developing southwesterly flow will start to draw more
moisture into the area, with above average temperatures also likely
due to the ridge overhead. A spotty shower or storm cannot be ruled
out, though should be a mainly dry day.
Wednesday-Thursday... Shower and thunderstorm chances will increase
during this period as the next frontal system and potentially the
remnants of Barry approach. It is too early to say which day if
either may have a better chance for showers and storms or how the
threat would evolve. Regardless, warm and humid conditions are
likely, and this period appears to offer the next chance for any
significant weather.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...Showers and thunderstorms will move across the TAF sites
this afternoon into this evening. Conditions will temporarily lower
to IFR or MVFR within these thunderstorms. Outside of showers and
thunderstorms VFR will be in place. Showers and thunderstorms will
continue to progress eastward through the evening hours and end from
west to east; thunderstorms likely ending 23z/00z for ABE/RDG,
01z/02z for ILG/PHL/PNE/TTN, and 02z/03z for MIV/ACY. Showers should
completely end by 06z/07z. MVFR ceilings are forecast to develop for
all sites during the overnight hours.
Southeast winds 5-10 knots will continue through the afternoon into
the evening hours, before shifting to the south then southwest later
this evening and overnight. Some areas may even become light and
variable overnight.
Friday...MVFR conditions are expected to begin the day Friday, but
begin to lift after daybreak and become VFR for the remainder of the
day. Winds will become west to northwest around 10 knots, with some
gusts in the mid to upper teens possible. An isolated shower or
thunderstorm is possible around midday, but potential is very small
at this time.
Outlook...
Friday night-Saturday... VFR. Light westerly or northwesterly wind.
Saturday night-Sunday... VFR. Light west or southwest wind on
Saturday night becoming light from the northwest on Sunday. Slight
chance of a shower Sunday.
Sunday night-Tuesday... VFR. Light and variable winds.
&&
.MARINE...
Tonight-Friday...Conditions are expected to remain below advisory
levels through tonight and friday, although winds could gust around
20 knots at times. Showers and thunderstorms are possible this
afternoon and evening which could produce locally higher winds and
waves.
Outlook...
Winds and seas are expected to remain below SCA criteria over the
course of the period.
RIP CURRENTS...
The risk for enhanced threat of rip currents is low at this time
tonight through Friday with seas remaining 2-3 feet with a swell of
6-8 seconds and winds shifting from south tonight to southwest or
west on Friday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 1 AM EDT Friday for PAZ060>062-070-071-
101>106.
NJ...Flash Flood Watch until 1 AM EDT Friday for NJZ007>010-012-
015>019.
DE...Flash Flood Watch until 1 AM EDT Friday for DEZ001.
MD...Flash Flood Watch until 1 AM EDT Friday for MDZ008.
MARINE...None.
&&
Synopsis...O'Brien
Near Term...Robertson/Miketta
Short Term...Robertson
Long Term...O'Brien/Staarmann
Aviation...Robertson/Miketta/O'Brien/Staarmann
Marine...Meola/O'Brien/StaarmannHazardous weather outlook, Jul 11, 3:32 PM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 332 PM EDT Thu Jul 11 2019 DEZ001-MDZ008-NJZ007>010-012-015>019-PAZ060>062-070-071-101>106- 121945- New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 332 PM EDT Thu Jul 11 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT FRIDAY... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms are likely later today and tonight. A few storms may also be strong with a threat for gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ012-015-019-020-NJZ001-013-020>023-027-PAZ054-055- 121945- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Western Monmouth-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe- 332 PM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are likely later today and tonight which could produce heavy rain and lead to some localized areas of flooding. A few storms may also be strong with a threat for gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-121945- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 332 PM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are likely later today and tonight which could produce heavy rain and lead to some localized areas of flooding. A few storms may also be strong with a threat for gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-121945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 PM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 11, 6:45 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD 1 N UWCHLAN TWP 40.06N 75.63W
07/11/2019 CHESTER PA FIRE DEPT/RESCUE
WATER RESCUE ON UPPER PINE CREEK RD AT DAVIS
RD.
&&
JEOLocal storm report, Jul 11, 6:51 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN NEW HANOVER 40.32N 75.56W
07/11/2019 M4.62 INCH MONTGOMERY PA TRAINED SPOTTER
STORM TOTAL FROM TODAY.
&&
JEOLocal storm report, Jul 11, 6:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
07/11/2019 M4.05 INCH MONTGOMERY PA TRAINED SPOTTER
STORM TOTAL.
&&
JEOLocal storm report, Jul 11, 7:01 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 1 SSE ROCKLAND 39.79N 75.57W
07/11/2019 NEW CASTLE DE DEPT OF HIGHWAYS
ROCKLAND RD BETWEEN BLACK GATES RD AND MT
LEBANON RD CLOSED DUE TO HIGH WATER ON THE
ROADWAY.
&&
JEOLocal storm report, Jul 11, 7:13 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FLASH FLOOD 3 NE LOWER POTTSGROVE T 40.29N 75.54W
07/11/2019 MONTGOMERY PA FIRE DEPT/RESCUE
WATER RESCUE ON COLONIAL RD AT FAGLEYSVILLE
RD.
&&
JEOLocal storm report, Jul 11, 7:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN BERWYN 40.05N 75.44W
07/11/2019 M1.70 INCH CHESTER PA PUBLIC
&&
JEOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:44 AM EDT | Flash Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more | 18 hr |
| Jul 11, 12:33 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jul 11, 1:23 PM EDT | Special Weather Statement | PHI | Chester, Delaware | 52 min |
| Jul 11, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Montgomery, Philadelphia | 61 min |
| Jul 11, 2:41 PM EDT | Special Weather Statement | PHI | Philadelphia | 64 min |
| Jul 11, 2:44 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 61 min |
| Jul 11, 2:50 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 11, 3:00 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 8 hr |
| Jul 11, 3:13 PM EDT | Areal Flood Advisory | PHI | Bucks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 11, 3:33 PM EDT | Areal Flood Advisory | PHI | Northampton | 4 hr |
| Jul 11, 3:45 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 4 hr |
| Jul 11, 4:45 PM EDT | Flash Flood Warning | PHI | Berks, Montgomery | 4 hr |
| Jul 11, 5:12 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 11, 5:20 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Montgomery | 4 hr |
| Jul 11, 5:33 PM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Jul 11, 6:14 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Montgomery, Philadelphia | 61 min |
| Jul 11, 6:15 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 11, 6:17 PM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Jul 11, 6:28 PM EDT | River Flood Warning | PHI | Montgomery | 22 hr |
| Jul 11, 6:57 PM EDT | River Flood Warning | PHI | Montgomery | 12 hr |
| Jul 11, 7:03 PM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 26 hr |
| Jul 11, 7:47 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 3 hr |
Nearby
River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.